MathSciNet Relay Station
MathSciNet bibliographic data
MR1274539 58E20 (58G11)
Feldman, Mikhail Partial regularity for harmonic maps of evolution into spheres. Comm. Partial Differential Equations 19 (1994), no. 5-6, 761–790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement